# SDR AALA201705269003

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 16,086 hours, 6,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHECK DOOR PRESSURE LIGHT ILLUMINATED ON CIDS PANEL.  SERVICED THE L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00. CIDS CAUTION CLEARED.  OK FOR SERVICE.
